| Catalog Number |
15-304 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported no complaint against the device.Healthcare professional later reported "unsatisfied breast size, breast asymmetry, breast ptosis, capsular contracture baker grade unknown".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Further information regarding event, product, or patient details will be requested.No additional information is available at this time.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture.